On partial isometries in $C^*$-algebras

Tom 205 / 2011

M. Laura Arias, Mostafa Mbekhta Studia Mathematica 205 (2011), 71-82 MSC: Primary 47B48; Secondary 46L05, 47A10. DOI: 10.4064/sm205-1-5

Streszczenie

We study similarity to partial isometries in $C^*$-algebras as well as their relationship with generalized inverses. Most of the results extend some recent results regarding partial isometries on Hilbert spaces. Moreover, we describe partial isometries by means of interpolation polynomials.

Autorzy

  • M. Laura AriasInstituto Argentino de Matemática “Alberto P. Calderón”
    Saavedra 15, Piso 3 (1083)
    Buenos Aires, Argentina
    e-mail
  • Mostafa MbekhtaUFR de Mathématiques
    Université Lille I
    59655 Villeneuve d'Ascq Cedex, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek